MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR 7X26MM IMPL STEM W/SCR; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. EXPLOR 7X26MM IMPL STEM W/SCR; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after examination of radiographs, it is indicated that the head is loose.A revision is planned, and the surgeon will attempt to restore the head with a new screw.No revision procedure has been reported to date.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: netherlands.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the revision has taken place approximately a month ago.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).Proposed code: mechanical (g04)- stem.D10 - medical product: catalog #: 11-210023, explor 12x20mm implant head, lot # 212710.Reported event was unable to be confirmed due to limited information received from the customer.The single, undated xray provided that is reported to be after the initial post- op surgery at which the date is unknown.Hcp review of the xray would not enhance the investigation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00544.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EXPLOR 7X26MM IMPL STEM W/SCR
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16158401
Report Number0001825034-2023-00081
Device Sequence Number7562844
Product Code KWI
UDI-Device Identifier00880304210455
UDI-Public(01)00880304210455(17)310329(10)275050
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-210062
Device Lot Number275050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/26/2023
04/21/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/15/2023
04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown